MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4472
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with the pacemaker device exhibited noisy on this right atrial (ra) channel.There was a signal artifact monitor (sam) episode noted and the electrogram (egm) showed ra impedance measurements, measuring less than 200 ohms few months ago.Later, the ra impedances were greater than 3000 ohms.It was suspected that there was right atrial (ra) lead degradation.Technical services (ts) recommended to reduce ra sensitivity and consider lead revision.Boston scientific representative stated that the physician was leaning toward ra lead revision procedure, however no decision yet is made.This ra lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report contains additional information in section b5 describe event or problem and h6 device codes.This report contains additional information in section b1 adverse event/product problem, b2 outcomes attrib to adv event, b5 describe event or problem, d6b explant date, h1 type of reportable event, h2 if follow-up, what type and h6 impact codes.
 
Event or Problem Description
It was reported that the patient with the pacemaker device exhibited noisy on this right atrial (ra) channel.There was a signal artifact monitor (sam) episode noted and the electrogram (egm) showed ra impedance measurements, measuring less than 200 ohms few months ago.Later, the ra impedances were greater than 3000 ohms.It was suspected that there was right atrial (ra) lead degradation.Technical services (ts) recommended to reduce ra sensitivity and consider lead revision.Boston scientific representative stated that the physician was leaning toward ra lead revision procedure, however no decision yet is made.This ra lead remains in service.No adverse patient effects were reported.Additional information received indicated that this lead was explanted and successfully replaced as this lead was fractured.No additional patient adverse effects were reported.The lead is expected to return for analysis.
 
Additional Manufacturer Narrative
This report contains additional information in section b1 adverse event/product problem, b2 outcomes attrib to adv event, b5 describe event or problem, d6b explant date, h1 type of reportable event, h2 if follow-up, what type and h6 impact codes.
 
Event or Problem Description
It was reported that the patient with the pacemaker device exhibited noisy on this right atrial (ra) channel.There was a signal artifact monitor (sam) episode noted and the electrogram (egm) showed ra impedance measurements, measuring less than 200 ohms few months ago.Later, the ra impedances were greater than 3000 ohms.It was suspected that there was right atrial (ra) lead degradation.Technical services (ts) recommended to reduce ra sensitivity and consider lead revision.Boston scientific representative stated that the physician was leaning toward ra lead revision procedure, however no decision yet is made.This ra lead remains in service.No adverse patient effects were reported.Additional information received indicated that this lead was explanted and successfully replaced.No additional patient adverse effects were reported.
 
Additional Manufacturer Narrative
The returned lead was analyzed.Visual inspection of the lead noted both the internal and the external insulation was abraded through to the conductor coil.Microscopic evaluation indicated that the insulation damage was caused by localized compressive stress on the insulation surface.Due to the location and the type of damage exhibited, it was concluded that the damage was caused by lead entrapment in the clavicle/first-rib region.
 
Event or Problem Description

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18640138
Report Number2124215-2024-06195
Device Sequence Number12755893
Product Code DTB
UDI-Device Identifier00802526265013
UDI-Public00802526265013
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/06/2007
Device Model Number4472
Device Catalogue Number4472
Device Lot Number416951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer12/04/2024
12/10/2024
03/19/2025
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date12/10/2024
12/10/2024
03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale